# SDR MZZA2010030800006

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 34,944 hours, 13,050 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A440216
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR ENTRY, REF HANGER N/R 0974602, CORROSION REPAIR RT WING FWD LWR SPAR STRAP BELOW NR 7 I/B AUX TRACK.  RT WING FWD LWR SPAR STRAP SECTION REPAIRED PER ECRA 5730-02588 AND FORM; 44.0008 ATTACHED ITEM 1 TO ITEM 38 ACCOMPLISHED.
